Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about possibly pregnant

Okay i was on depo shot, had my last one in may, haven't had one since, I got pregnant 4 times around 3-5 months after having the last shot. I've been having spotting and cramping since sept. I had real bad period bleeding since Oct 28,08. just stoped acouple days ago. I've been having cramps, and nausated. Could i be pregnant or should i wait. i had 2 neg tests the other day. I found out about my 1st daughter Dec 25,03. i had a miscarriage in sept of 03. I don't know whats going on. and can't get to a doctor or a hospital. do you think i should wait till the end of december to check again? or am i having symptoms from the shot or pregnant, and the at home tests aren't catching it yet

Answer Question
 
Anonymous

Asked by Anonymous at 9:57 PM on Dec. 4, 2008 in Trying to Conceive

Answers (2)
  • Depo auses those side effects and if you took tests then I think that was your answer.
    Anonymous

    Answer by Anonymous at 9:59 PM on Dec. 4, 2008

  • I nvr had these side effects b4. each time i was on the shot i got off, and found out i was pregnant acouple months later. it happened 4 times to me. Each time i got off, it took about 5 months. then i was pregnant. My question is should i wait acopel more weeks to find out if i am or not?
    Anonymous

    Answer by Anonymous at 10:01 PM on Dec. 4, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.